MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TRIGLYCERIDES; TRIGLYCERIDES GPO WITHOUT FREE GLYCEROL

ROCHE DIAGNOSTICS TRIGLYCERIDES; TRIGLYCERIDES GPO WITHOUT FREE GLYCEROL
Catalog Number 05171407190
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 8000 c702 module serial number is (b)(6), the customer performed a 1:10 dilution of the patient sample.Product labeling states, "dilution of samples via the rerun function is a 1:5 dilution.Results from samples diluted using the rerun function are automatically multiplied by a factor of 5." the investigation is ongoing.
 
Event or Problem Description
The initial reporter received a questionable triglyceride result from one patient's sample tested on the cobas 8000 c702 module.The initial result was 2.17 mmol/l.The first repeat result was 1.91 mmol/l.The second repeat result at 1:10 dilution was 51.55 mmol/l with a data flag.
 
Additional Manufacturer Narrative
The investigation reviewed the calibration and qc data; the results are within the specified ranges.A general reagent problem can be excluded because the provided qc and calibration data are within specifications.The investigation did not identify a product problem based on the provided information.The cause of the event could not be determined.

Brand Name
TRIGLYCERIDES
Common Device Name
TRIGLYCERIDES GPO WITHOUT FREE GLYCEROL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24131046
Report Number1823260-2026-00221
Device Sequence Number10387640
Product Code CDT
UDI-Device Identifier04015630925117
UDI-Public04015630925117
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K873049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05171407190
Device Lot Number857772
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age43 YR
Patient SexMale